Pacific Journal of Mathematics

Derivations of higher order and commutativity of rings.

L. O. Chung and Jiang Luh

Article information

Source
Pacific J. Math., Volume 99, Number 2 (1982), 317-326.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734017

Mathematical Reviews number (MathSciNet)
MR658062

Zentralblatt MATH identifier
0492.16026

Subjects
Primary: 16A70

Citation

Chung, L. O.; Luh, Jiang. Derivations of higher order and commutativity of rings. Pacific J. Math. 99 (1982), no. 2, 317--326. https://projecteuclid.org/euclid.pjm/1102734017


Export citation

References

  • [1] L. Carlitz, A determinant connected with Fermatfs last theorem, Proc. Amer. Math. Soc, 10 (1959), 686-690.
  • [2] I. N. Herstein, Noncommutative Rings, John Wiley, 1968.
  • [3] I. N. Herstein, A note on derivations, Canad. Math. Bull., 21 (1978), 369-370.
  • [4] E. Lehmer, On a resultant connected with Fermat's last theorem, Bull. Amer. Math. Soc, 41 (1935), 864-867.
  • [5] E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc, 8 (1957), 1093- 1100.